Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22249
Title: Allele diversity and germline mutation at the insulin minisatellite
Authors: Stead, JDH
Jeffreys, AJ
First Published: 22-Mar-2000
Publisher: OXFORD UNIV PRESS
Citation: HUMAN MOLECULAR GENETICS, 2000, 9 (5), pp. 713-723
DOI Link: 10.1093/hmg/9.5.713
ISSN: 0964-6906
Links: http://hdl.handle.net/2381/22249
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.